MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6FR, 45CM, STRAIGHT; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6FR, 45CM, STRAIGHT; INTRODUCER SHEATH
Model Number FG-36045-001
Medical Device Problem Codes Break (1069); Difficult to Insert (1316); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The problem is described as followed: sheath had some trouble tracking upon insertion, and when trying to remove post-treatment it snapped in half.Unraveling the braided core inside.Physician was able to remove completely.What troubleshooting steps, if any, resolved the issue? hemostat to grab portion still inserted and was able to remove.What is the next course of action? replacement patient present at time of event? yes.Patient complications? no patient complications.As reported device codes:1307: difficult to insert, 1048: break.As reported patient codes: 9398: no clinical signs, symptoms or conditions.Type of procedure: angiogram device/procedure.Outcome: original device used, procedure complete.Patient outcome: f26: no health consequences or impact.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for evaluation and investigation.The dhr review, which examines the dhr, ncrs, and ecos, will be conducted as part of the root cause investigation.
 
Event or Problem Description
The problem is described as followed: sheath had some trouble tracking upon insertion, and when trying to remove posttreatment it snapped in half.Unraveling the braided core inside.Physician was able to remove completely.What troubleshooting steps, if any, resolved the issue? : hemostat to grab portion still inserted and was able to remove.What is the next course of action? replacement patient present at time of event? yes patient complications: no patient complications as reported device codes:1307: difficult to insert, 1048: break as reported patient codes: 9398: no clinical signs, symptoms or conditions type of procedure: angiogram device/procedure outcome: original device used, procedure completed patient outcome: f26: no health consequences or impact.Additional information received on 11/20/2025 from the customer: q1.Are there additional details that can help the investigation? answer for q1: sheath snapped in half upon removal when coming over the bifurcation.Physician mentioned it was tight upon putting it in.Q2.Please mark the failure area and failure type for the failure area (e.G.For deformed tip 1-c, for valve cap detachment causing leakage 8-d,i) failure type(s): dimension- not fitting; b-kinking; c-deformed shape; d-detachment; e- breakage; f- elongation; g-not detached but not tight; h-crack; i-leakage.Answer for q2: sheath (area 4)- completely broken in half q3.Was the hydrophilic coating activated? answer for q3: yes q4.Was the dilator used? answer for q4: not used when removing the sheath, but was used upon putting it in q5.Were there any kinks or bends in the sheath? answer for q5 not to start q6.In which body part did the incident happen? answer for q6: external iliac/cfa q7.How was the patient anatomy during operation? (e.G.Calcification or scar tissue, vessel tortuosity) answer for q7: patient had some calcification in the cfa and external iliac, physician mentioned it being tight when entering q8.Did device parts remain inside the patient? answer for q8: all parts of the device were removed before closure q9.In the case of injury, how severe was it and how it was treated? answer for q9: no injury q10.In the case of injury, what type of injury/impairment happened to the patient? answer for q10: no injury q11.Was a clinical surgical intervention required due to the incident? answer for q11: no q12.Was the operation successful at the end? answer for q12: yes q13.What is the patient status after the operation? answer for q13: healthy q14.What was the physician's level of experience in the same type of operation? answer for q14: highly experienced q15.Were there other products used in combination during the operation? answer for q15: yes, many.
 
Additional Manufacturer Narrative
Initial emdr submitted on 26.11.2025 per mdr # 3003637635-2025-00014.The complaint device was returned.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.There is no process related root cause found from dhr review, root cause is established as human error - execution.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6FR, 45CM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277 7
GM  012777
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S.R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz nuernberger
lauensteiner strasse 37
dresden, 01277
GM   01277
MDR Report Key23655116
Report Number3003637635-2025-00014
Device Sequence Number20026326
Product Code DYB
UDI-Device Identifier04251244502096
UDI-Public04251244502096
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-36045-001
Device Lot Number800575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown